# SDR SCNA97009

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617844
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING MOUNTED AREA LIGHT WAS FOUND INOP.  REMOVED AND REPLACED BATTERIES AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-81.
